MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE-BENDING PRESS; INSTRUMENT, BENDING OR CONTOURING

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE-BENDING PRESS; INSTRUMENT, BENDING OR CONTOURING
Model Number 329.30
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the plate bending press did not press.The issue was found during routine inspection.There is no patient involvement.This report is for one (1) plate-bending press.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: a review of the device history record.Device history lot.Part: 329.300.Lot: 7826102.Manufacturing site: hägendorf.Release to warehouse date: 04.May.2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary service and repair evaluation: the customer reported the plate bending press will not press.The repair technician reported the device was missing a spring and ball.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: small spring, lower anvil and ball.The item was repaired per the inspection sheet, passed synthes final inspection on 13-mar-2020 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PLATE-BENDING PRESS
Common Device Name
INSTRUMENT, BENDING OR CONTOURING
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9812063
Report Number2939274-2020-01191
Device Sequence Number16304471
Product Code HXP
UDI-Device Identifier10886982191953
UDI-Public(01)10886982191953
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329.30
Device Catalogue Number329.30
Device Lot Number7826102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1